Communications in Analysis and Geometry

Volume 18 (2010)

Number 5

Hecke transformation for orthogonal bundles and stability of Picard bundles

Pages: 857 – 890

DOI: http://dx.doi.org/10.4310/CAG.2010.v18.n5.a1

Authors

Indranil Biswas (School of Mathematics, Tata Institute of Fundamental Research, Mumbai, India)

Tomás L. Gómez (Instituto de Ciencias Matemáticas, Campus Cantoblanco UAM, Madrid, Spain)

Abstract

We define Hecke transformation for orthogonal bundles over acompact Riemann surface. Using the cycles on a moduli space oforthogonal bundles given by Hecke transformations, we prove thatthe projectivized Picard bundle on the moduli space is stable.

Full Text (PDF format)